MAUDE Adverse Event Report: COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 840
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, while in use on a patient, an 840 ventilator had an erratic display.Vertical lines were appearing on the top panel of display.The patient was removed from the ventilator and placed on an alternate ventilator.The patient was not harmed or injured as a result of the event.The field service engineer (fse) inspected the device and verified the reported problem.The fse replaced the graphical user interface, central processing unit, (gui cpu) and reprogrammed the software.Full testing was completed.

Brand Name
840 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key6577305
Report Number8020893-2017-06165
Device Sequence Number10937436
Product Code CBK
UDI-Device Identifier10884521077201
UDI-Public10884521077201
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K970460
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number840
Device Catalogue Number840
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2017
Initial Report FDA Received Date05/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;